# SDR TWAA9742003

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCI - FLT 17 - DURING DESCENT, AIR CONDITIONING DUCT BLEW OUT SENDING DUST INTO COCKPIT AND FORWARD CABIN.  REPAIRED DUCT.  OPERATIONAL CHECK NORMAL.  CHECK C-2 - 9-24-96 - MCI.  (X)
